Top
30
Doctor insights on: Nuprin Medication

Share
1

1
What are nuprin (ibuprofen) effex?

What are nuprin (ibuprofen) effex?

See below: The side effects are similar to all nsaids. They include stomach/gi side effects such as stomach pain, GI bleeding etc. They can cause kidney function to be lower. Patients with heart problems need to be careful with this type of medication. Liver function abnormalities are rare. Skin rash are possible but again rare. Read all information regarding side effects of nuprin (ibuprofen). ...Read more

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


2

2
I took meloxicam 24 hrs ago can I now take nuprin?

I took meloxicam 24 hrs ago can I now take nuprin?

NSAID's: As long as you have a normal functioning liver and kidney and no stomach problems such as ulcers and no heart problem should be okay. Be mindful of side effects and drug-drug interaction and increased risk of bleeding. ...Read more

3

3
Can I get nuprin (ibuprofen) in us?

Can I get nuprin (ibuprofen) in us?

Discontinued: It was discontinued by the manufacturer. You might be able to find it in some stores or online. ...Read more

5

5
Why can't I find nuprin (ibuprofen) anywhere?

Why can't I find nuprin (ibuprofen) anywhere?

Discontinued: Nuprin was discontinued by bristol myers squibb many years ago. The remaining supply was sold in a few stores. However nuprin is just a brand name of ibuprofen. Nuprin, advil, Motrin all have the exact same medicine - ibuprofen. So just use advil or any other generic brand (like cvs, walmart, walgreens) - just check that it says the active ingredient is ibuprofen. ...Read more

7

7
What is the definition or description of: Nuprin allergy?

What is the definition or description of: Nuprin allergy?

Nuprin allergy: Nuprin (Ibuprofen) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www. Webmd. Com/drugs/2/drug-14012/nuprin-oral/details ...Read more

8

8
Why can't I find nuprin (ibuprofen) anymore? Did it go off the market?

Why can't I find nuprin (ibuprofen) anymore? Did it go off the market?

Discontinued: Nuprin was discontinued by bristol myers squibb many years ago. The remaining supply was sold in a few stores. However nuprin is just a brand name of ibuprofen. Nuprin, advil, Motrin all have the exact same medicine - ibuprofen. So just use advil or any other generic brand (like cvs, walmart, walgreens) - just check that it says the active ingredient is ibuprofen. ...Read more

9

9
I would like to buy a bottle or 2 of nuprin (ibuprofen). Does anyone know where I can buy it online?

Nuprin (ibuprofen) and OTC meds: Hi

nuprin, one of the brand names for Ibuprofen is often a prescription medication. If you need a good anti-inflammatory the equivalent of this product is known as advil or ibuprofen. You can get these online or at your local grocery or drug store.

Remember that the maximum safe dose of Ibuprofen in 24 hours is 3200 mg. ...Read more

10

10
I want to use "nuprin muscle joint cream" but cannot find it?

I want to use "nuprin muscle joint cream" but cannot find it?

Salicylate ceam: That is a topical salicylate cream. Other brands are aspercreme, ben gay, sportscreme. These three may be easier to find. Nuprin (ibuprofen) has camphor and menthol which give it a pleasant smell. Ask your pharmacist if you need additional help. ...Read more

11

11
Advil, tylenol, (acetaminophen) motrin or nuprin? Where did they go?

Advil, tylenol, (acetaminophen) motrin or nuprin? Where did they go?

See below: Nuprin was continued. Nuprin, advil, and Motrin are all the same - they are brand names for ibuprofen. Tylenol is a brand name for a different but related chemical called acetaminophen. Advil, motrin, and tylenol should still be widely available. But you don't need to spend money on these brands. Just get the cheaper store generic - read the label - it will be exactly the same. ...Read more

12

12
Please describe the medication: ibuprofen?

Please describe the medication: ibuprofen?

See below: Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body.

Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury. ...Read more

13

13
How harmful is taking ibuprofen pain medication while drinking?

How harmful is taking ibuprofen pain medication while drinking?

Somewhat: Most drugs function best if not taken with alcohol as absorption rates are modified. ...Read more

14

14
I've been allergic to ibuprofen and I was wondering all the medications that consist of ibuprofen?

Too many: There are many medications that contain ibuprofen. The best advice is to read all labels and if you are not sure of the ingredients then speak with the pharmacist or doctor first. ...Read more

15

15
Is it ok to take ibuprofen while taking flu medication?

Is it ok to take ibuprofen while taking flu medication?

Yes in moderation: Yes, keep fluids up, take ibiprofen with food, neither med should be taken long term. ...Read more

16

16
What medications should not be taken with ibuprofen (children's motrin)?

What medications should not be taken with ibuprofen (children's motrin)?

None: You can typically mix most medications with motrin. Tylenol (acetaminophen) should be spaced out from motrin if additional anti-pyretic (fever) medication is needed. Childrens advil is the same medication and should not be given together. Antibiotics, or other medication can be given at same time. If you have additional concerns, you can request consult. ...Read more

17

17
I rarely if ever take medications and I just popped 1000 mg of ibuprofen before realizing 800 mgs is the recommended dosage for adults im 24 yrs and b?

I rarely if ever take medications and I just popped 1000 mg of ibuprofen before realizing 800 mgs is the recommended dosage for adults im 24 yrs and b?

No problem: You may have some stomach upset though. Just don't take any more for a day or so, if pain killers are needed, use acetaminophen, (Tylenol), wish you well ...Read more

18

18
Can someone develop an allergy to a medication, such as, Ibuprofen?

Can someone develop an allergy to a medication, such as, Ibuprofen?

Yes: Yes any medication can be the culprit. I would stop the medication and contact your physician. Take care. Allergies can be rough. ...Read more

19

19
Please describe the medication: vicoprofen (hydrocodone and ibuprofen)?

Combo med: Vicoprofen (hydrocodone and ibuprofen) is combination of hydrocodone and ibuprofen. ...Read more

21

21
Can you take Advil (ibuprofen) and OTC sinus medication at the same time?

Can you take Advil (ibuprofen) and OTC sinus medication at the same time?

Don't 2x same med: Look out for doubling up on the same medication, make sure that the active ingredients are not the same in each medication - in this case Ibuprofen (the stuff that advil (ibuprofen) is made of). Hope this helps! ...Read more

22

22
Is it safe to take expired Advil (ibuprofen)? I heard that the medication becomes less effective.

Is it safe to take expired Advil (ibuprofen)? I heard that the medication becomes less effective.

Expired medications: Medications that are passed their expiration dates can be less effective, or contaminated. Some medications could even decompose into products that can be harmful. It isn't worth the risk to take expired medications, so regularly clear out your medicine cabinet and replace with fresh medications. ...Read more

23

23
Which medication helps best with migraines? Ibufrofen, parecetamol, nurofen or advil (ibuprofen)? I get them all the time!

Which medication helps best with migraines? Ibufrofen, parecetamol, nurofen or advil (ibuprofen)? I get them all the time!

Frequent migraines: People w frequent headaches should be examined by a physician. If known to have migraines, it's worthwhile knowing: Frequent use of migraine meds (eg sumatriptan) or acetaminophen (paracetamol) can cause "medicine overuse headaches." In other words, regular use of the headache med is now actually causing the headache. NSAIDS like naproxen (Aleve) can treat med overuse headache, as well as migraines. ...Read more

24

24
Does taking ibuprofen interfere with surgery? I took ibuprofen though it was recommended to cease all medications prior to surgery. Should the surgery be canceled?

Bleeding risk!!!!: Ibuprofen, unlike tylenol (acetaminophen) interferes with the clotting mechanism of blood. We generally recommend stopping it atleast a week before surgery. The type of surgery would dictate whether it should be canceled. Please talk to your surgeon about this. ...Read more

25

25
Can I take other medication with paracetamol ie ibuprofen?

Can I take other medication with paracetamol ie ibuprofen?

Yes: Paracetamol is tylenol (acetaminophen). It works by different mechanisms than ibuprofen.
Be sure however to keep daily dosage of tylenol (acetaminophen) to less than 4000mg - ideally less than 2000mg for extended use.
Hope this helps. ...Read more

26

26
I'm allergic to ibuprofen. What other medications should I avoid?

I'm allergic to ibuprofen. What other medications should I avoid?

NSAID's: There is a good chance that you would be allergic to other nonsteroidal anti inflammatory medications. ...Read more

27

27
If im allergic to ibuprofen what other medications should I avoid?

NSAIDs: First, ask your doc how allergic you are. In other words, what's your allergy. Upset stomach isn't an allergy but hives & swelling of tongue/lips are considered part of allergic reaction. Ibuprofen is part of the NSAID family. Other members are Naproxen & even aspirin. Remainder are only available by prescription so you need to chat w/your family doc anyway to be sure s/he knows what's going on. ...Read more

28

28
I notice sometimes that when I take ibuprofen, it affects my performance in the bedroom. Is this normal for this or other medications?

Ibuprofen and BM's: Ibuprofen can cause irregular bowel movements, both diarrhea and constipation. Constipation tends to be more common, especially in the elderly. Increasing your dietary fiber intake may help. (your profile lists hydrocodone which is far more likely to be the cause of your problem). ...Read more

30

30
Headache every time I have exams at uni so what is the solution for headache due to stress while Advil (ibuprofen) and other calming medication doesn't work?

Headache every time I have exams at uni so what is the solution for headache due to stress while Advil (ibuprofen) and other calming medication doesn't work?

Calming techniques: Stress is more of a perceived problem, than an actual illness, so the phrase 'mind over matter' really applies here! When you feel a tension headache coming on, the best thing to do is take yourself away from the stressful stimulus, take some deep breaths, visualize a calm environment or something that really makes you happy or relaxes you, and the stress will melt away. Try it! ...Read more

Dr. Ravi Chand
1,297 Doctors shared insights

Nuprin (Definition)

Nuprin ...Read more